- Quinnipiac men’s soccer falls in MAAC Championship to Rider, 1-0
- Quinnipiac men’s ice hockey loses 5-1 to Union
- No. 9 Villanova handles Quinnipiac men’s basketball, 86-53
- Quinnipiac rugby defeats Notre Dame College 46-5 on Senior Day, moves onto NIRA semifinals
- Quinnipiac men’s ice hockey shuts out RPI, 3-0
- Quinnipiac men’s soccer prevails in shootout vs. Marist, advances to MAAC Championship
- Hell comes to Quinnipiac
- Social Media IRL
- Best week to eat
- The 90’s never felt so modern
New Haven issues a Public Health Alert after over 90 people overdose
UPDATE: 8/16/18 3:05 p.m.
Over 90 people have overdosed in New Haven on Wednesday, according to News 8. 76 people overdosed on Wednesday, and another additional 19 on Thursday. News 8 reports three arrests have been made, however, the identities of the suspects have not been revealed.
Now, the city has issued a Public Health Alert. In a press release, Hamden Mayor Curt Leng informed the community of a “Situational Awareness Advisory” notice to all EMS organizations in Connecticut by The Office of Emergency Medical Services.
The earliest overdoses happened on the New Haven Green, but some victims have overdosed in locations elsewhere in the city.
There are no reported deaths, however two people are reported to be in life-threatening condition, according to CNN.
Mayor Leng reminded residents in the release that using any street drugs can and may result in death or serious medical complications.
The Quinnipiack Valley Health District included a list of signs of an overdose in the release.
If the person will not wake up, has blue lips or fingernails, clammy and cool skin, shallow and slow breathing, seizures or convulsions, or no response to knuckles being rubbed hard on a breastbone, it is possible the person has overdosed.
Stay with The Chronicle for updates.